A general two-term recurrence and its solution

Toufik Mansour, Shashikant Mulay, Mark Shattuck

Research output: Contribution to journalArticlepeer-review


We find a general explicit formula for all sequences satisfying a two-term recurrence of a certain kind. This generalizes familiar formulas for the Stirling and Lah numbers.

Original languageEnglish
Pages (from-to)20-26
Number of pages7
JournalEuropean Journal of Combinatorics
Issue number1
StatePublished - Jan 2012

ASJC Scopus subject areas

  • Discrete Mathematics and Combinatorics


Dive into the research topics of 'A general two-term recurrence and its solution'. Together they form a unique fingerprint.

Cite this